# SDR 9609159608

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: G1519
- Condition: Malfunctioned
- Location: Fwd Pedestal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM WOULD NOT PAINT KNOWN WEATHER AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED RADAR CONTROL PANEL, OPERATIONAL CHECK NORMAL.
